# SDR GLBA2015111600559

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 35,006 hours, 35,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tension Spring
- Part number: 12044598001
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT WHEN THE MAIN CABIN DOOR OPENS, THE TOP STEP DOES NOT DEPLOY.  REPLACED THE TOP STEP TENSION SPRING IAW MM 52-10-02, TO REMOVE STEP TREAD & MM 52-10-05 FOR THE SPRING.  OPERATIONS CHECKED GOOD NSN PN 120-44598-001.
